Développements asymptotiques q-Gevrey et séries Gq-sommables
Annales de l'Institut Fourier, Volume 49 (1999) no. 1, p. 227-261
We give a q-analogous version of the Gevrey asymptotics and of the Borel summability respectively due to G. Watson and E. Borel and developed during the last fifteen years by J.-P. Ramis, Y. Sibuya, ... The goal of these authors was the study of ordinary differential equations in the complex plane. In the same manner, our goal is the study of q-difference equations in the complex plane along the way indicated by G.D. Birkhoff and W.J. Trjitzinsky.More precisely, we introduce a new notion of asymptoticity which we call q-Gevrey asymptotic expansions of order 1. This notion is well adapted to the class of q-Gevrey power series of order 1 studied by J.-P. Bézivin, J.-P. Ramis and others. Next, we define the class of Gq-summable power series of order 1 and give a characterization in terms of q-Borel-Laplace transforms. We show that every power series satisfying a linear analytic q-difference equation is Gq-summable of order 1 when the associated Newton polygon has a unique slope equal to 1. We shall study a generalization of this work when the Newton polygon is arbitrary in a later paper.
Nous donnons une version q-analogue de l’asymptotique Gevrey et de la sommabilité de Borel, dues respectivement à G. Watson et E. Borel et systématiquement développées depuis une quinzaine d’années par J.-P. Ramis, Y. Sibuya, etc. Le but de ces auteurs était l’étude des équations différentielles dans le champ complexe. De même notre but est l’étude des équations aux q-différences dans le champ complexe, dans la ligne de G.D. Birkhoff et W.J. Trjitzinsky.Plus précisément, nous introduisons une nouvelle notion d’asymptoticité que nous appelons développements asymptotiques q-Gevrey d’ordre 1. Elle est adaptée à la classe des séries entières q-Gevrey d’ordre 1 étudiée par J.-P. Bézivin, J.-P. Ramis, etc. Nous définissons ensuite la classe des séries entières Gq-sommables d’ordre 1 et nous en donnons une caractérisation en termes de transformations de Borel et de Laplace q-analogues. Nous montrons que toute série entière solution formelle d’une équation aux q-différences linéaire à coefficients analytiques est Gq-sommable d’ordre 1 lorsque le polygone de Newton de l’équation possède une seule pente égale à 1. Une généralisation de ce travail quand le polygone de Newton est arbitraire fera l’objet d’un article ultérieur.
@article{AIF_1999__49_1_227_0,
     author = {Zhang, Changgui},
     title = {D\'eveloppements asymptotiques $q$-Gevrey et s\'eries $Gq$-sommables},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {49},
     number = {1},
     year = {1999},
     pages = {227-261},
     doi = {10.5802/aif.1672},
     mrnumber = {2000g:39017},
     zbl = {0974.39009},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_1999__49_1_227_0}
}
Développements asymptotiques $q$-Gevrey et séries $Gq$-sommables. Annales de l'Institut Fourier, Volume 49 (1999) no. 1, pp. 227-261. doi : 10.5802/aif.1672. https://aif.centre-mersenne.org/item/AIF_1999__49_1_227_0/

[Ad] C.R. Adams, Linear q-Difference Equations, Bull. A.M.S., (1931), 361-382. | JFM 57.0534.05 | Zbl 0002.19103

[A1] Y. André, Séries Gevrey de type arithmétique (I: théorèmes de pureté et de dualité), preprint, 1997. | Zbl 1037.11049

[A2] Y. André, Séries Gevrey de type arithmétique (II: transcendance sans transcendance), preprint, 1997. | Zbl 1037.11050

[BBRS] W. Balser, B.J.L. Braaksma, J.-P. Ramis et Y. Sibuya, Multisummability of formal power series solutions of linear ordinary differential equations, Asymptotic Analysis, 5 (1991), 27-45. | MR 93f:34011 | Zbl 0754.34057

[Bé] J.-P. Bézivin, Sur les équations fonctionnelles aux q-différences, Aequationes Mathematicae, 43 (1993), 159-176. | MR 93m:39006 | Zbl 0757.39002

[Bi] D.G. Birkhoff, The Generalized Riemann Problem for Linear Differential Equations and the Allied Problems for Linear Difference and q-Difference Equations, Proc. Am. Acad., 49 (1913), 521-568. | JFM 44.0391.03

[Ca] R.D. Carmichael, The General Theory of Linear q-Difference Equations, Am. Jour. Math., 34 (1912), 146-168. | JFM 43.0411.02

[FJ] M. Fleinert-Jensen, Calcul d'indices Gevrey pour des équations aux q-différences, Prépublication de l'IRMA de Strasbourg, 1993.

[FRZ] A. Fahim, J.-P. Ramis et C. Zhang, Phénomène de Stokes et groupe de Galois aux q-différences local, en préparation.

[Li] J.E. Littlewood, On the asymptotic approximation to integral functions of zero order, Proc. London Math. Soc., Serie 2, no 5 (1907), 361-410. | JFM 38.0450.01

[Ma] B. Malgrange, Sommation des séries divergentes, Expositiones Mathematicae, 13, no 2-3 (1995), 163-222. | MR 96i:34125 | Zbl 0836.40004

[MZ] F. Marotte et C. Zhang, Multisommabilité des séries entières solutions formelles d'une équation aux q-différences linéaire analytique, Prépublication, La Rochelle, 1998. | Numdam | Zbl 01544083

[MR] J. Martinet et J.-P. Ramis, Elementary acceleration and multisummability I, Ann. Inst. Henri Poincaré, Vol. 54, no 4 (1991), 331-401. | Numdam | MR 93a:32036 | Zbl 0748.12005

[Ra1] J.-P. Ramis, Les séries k-sommables et leurs applications, Complex Analysis, Microlocal Calculus and Relativistic Quantum Theory, Lecture Notes in Physics, 126 (1980), 178-199.

[Ra2] J.-P. Ramis, About the growth of entire functions solutions of linear algebraic q-difference equations, Annales de la Fac. de Toulouse, Série 6, Vol. I, no 1 (1992), 53-94. | Numdam | MR 94g:39003 | Zbl 0796.39005

[Ra3] J.-P. Ramis, Séries divergentes et théories asymptotiques, Panoramas et synthèses 0, Supplément au Bulletin de la S.M.F., 121 (1993). | MR 95h:34074 | Zbl 0830.34045

[Ti] E.C. Titchmarsh, The Theory of Functions, Second edition, Oxford Science Publications, 1939. | Zbl 0022.14602

[To] J.-Cl. Tougeron, An introduction to the theory of Gevrey expansions and to the Borel-Laplace transform with some applications, Preprint University of Toronto, Canada, 1990.

[Tr] W.J. Trjitzinsky, Analytic Theory of Linear q-Difference Equations, Acta Mathematica, 61 (1933), 1-38. | JFM 59.0455.02 | Zbl 0007.21103

[WW] E.T. Whittaker et G.N. Watson, A Course of Modern Analysis, Cambridge Univ. Press, 1927.

[ZZ] J. Zeng et C. Zhang, A q-analog of Newton's series, Stirling functions and eulerian functions, Results in Math., 25 (1994), 370-391. | Zbl 0816.33010